MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2000 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2018 a computed tomography (ct) scan revealed the filter is angled seven degrees to the right.Mild to moderate wall protrusion of all six struts without significant impingement on adjacent structures.Anterior struts terminate in close proximity to the posterior duodenal wall but do not appear to extend into the lumen.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9938511
Report Number2134265-2020-04649
Device Sequence Number643847
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2002
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0002773945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR